# SDR USAA2009111093079

- Difficulty date: September 22, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 694122811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - CORROSION ON STOP FITTING AT BS 983, LBL 60.  REPLACED STOP FITTING AT BS 983, LBL 60 IAW B737 SRM 51-10-02 & 51-40-02.
